Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 277 - 287

A Common Integrable Structure in the Hermitian Matrix Model and Hele-Shaw Flows

Authors
L. Martinez Alonso, E. Medina
Corresponding Author
L. Martinez Alonso
Available Online 22 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.27How to use a DOI?
Abstract
It is proved that the system of string equations of the dispersionless 2-Toda hierarchy which arises in the planar limit of the hermitian matrix model also underlies certain processes in Hele-Shaw flows.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
277 - 287
Publication Date
2008/10
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.27How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L. Martinez Alonso
AU  - E. Medina
PY  - 2008
DA  - 2008/10
TI  - A Common Integrable Structure in the Hermitian Matrix Model and Hele-Shaw Flows
JO  - Journal of Nonlinear Mathematical Physics
SP  - 277
EP  - 287
VL  - 15
IS  - supplement 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.27
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.27
ID  - MartinezAlonso2008
ER  -